# SDR AALA202104219009

- Difficulty date: April 16, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 15,461 hours, 5,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY AREA CENTER FITTING LOCATED BETWEEN FR66 AND FR68 AT S23L. L=8.265 INCHES, W=0.675 INCHES, D=0.015 INCHES. REPLACED CENTER FITTING PER SRM 51-42-11-801, 51-72-11-911-001 AND DWG D53480505.
